# SDR REXA97022

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Loose
- Location: Avionics Compt
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AVIONICS SMOKE LIGHT ON GROUND.  DEFERRED PER MEL 26-13-03.  CLEARED DEFERRAL BY RE-RACKING CANNON PLUG ON SMOKE DETECTOR.  (M)
